Existence and uniqueness of the competitive equilibrium for infinite dimensional economies

  • Elvio Accinelli

Abstract

In this paper we prove the existence of an equilibrium theorem and we obtain a condition for uniqueness of equilibrium in infinite dimensional economics using the excess utility function.
Compartir
How to Cite
Accinelli, E. (2016). Existence and uniqueness of the competitive equilibrium for infinite dimensional economies. Estudios de Economía, 21(2), pp. 313-326. Retrieved from https://estudiosdeeconomia.uchile.cl/index.php/EDE/article/view/40802/43762
Section
Articles
Published
2016-05-04